MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY PATELLA RESURFACING SIZE 1

MEDACTA INTERNATIONAL SA GMK-PRIMARY PATELLA RESURFACING SIZE 1
Catalog Number 02.07.0033RP
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018: lot 173021: 130 items manufactured and released on (b)(6) 2017.Expiration date: (b)(6) 2022.No anomalies found related to the problem.To date, 118 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to instability caused by a loose patella implant after about one year from primary surgery.The surgeon revised the patella and the surgery was completed successfully.

Brand Name
GMK-PRIMARY PATELLA RESURFACING SIZE 1
Common Device Name
PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8133919
Report Number3005180920-2018-00965
Device Sequence Number16685902
Product Code JWH
UDI-Device Identifier07630030815737
UDI-Public07630030815737
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2022
Device Catalogue Number02.07.0033RP
Device Lot Number173021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2018
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;